# SDR CALA2025090308432

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,962 hours, 19,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID TO AFT CABIN HAS MILD TO STRONG FOUL SMELL.    REPLACE RECIRC AIR FILTERS REF IPC EQUIPMENT INSTL-CAB. AIR RECIRCULATION REFERENCE: 21-25-01-02.  REMOVED AND REPLACED BOTH RECIRC AIR FILTERS PER AMM 21-25-02.  PERFORMED OPS CHECK, REF AMM 21-25-02. OPS CHECK GOOD. OKAY TO CONTINUE.
